Yıl 2017, Cilt 21, Sayı 21, Sayfalar 76 - 90 2017-01-17

ABSORBING MULTIPLICATION MODULES OVER PULLBACK RINGS

S. Ebrahimi Atani [1] , M. Sedghi Shanbeh Bazari [2]

217 184

Following some ideas and a technique introduced in [Comm. Algebra 41 (2013), pp. 776-791] we give a complete classification, up to isomorphism, of all indecomposable 2-absorbing multiplication modules with finitedimensional top over pullback of two discrete valuation domains with the same residue field.

Pullback, separated, non-separated, 2-absorbing multiplication module
  • [1] D. M. Arnold and R. C. Laubenbacher, Finitely generated modules over pullback
  • rings, J. Algebra, 184(1) (1996), 304-332.
  • [2] A. Badawi, On 2-absorbing ideals of commutative rings, Bull. Austral. Math.
  • Soc., 75(3) (2007), 417-429.
  • [3] A. Badawi, U. Tekir and E. Yetkin, On 2-absorbing primary ideals in commutative
  • rings, Bull. Korean Math. Soc., 51(4) (2014), 1163-1173.
  • [4] A. Badawi, U. Tekir and E. Yetkin, On weakly 2-absorbing primary ideals of
  • commutative rings, J. Korean Math. Soc., 52(1) (2015), 97-111.
  • [6] Ju. A. Drozd, Matrix problems and categories of matrices, In: Zap. Nauchn.
  • Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 28 (1972), 144-153 (in
  • Russian).
  • [7] S. Ebrahimi Atani, On pure-injective modules over pullback rings, Comm. Algebra,
  • 28(9) (2000), 4037-4069.
  • [8] S. Ebrahimi Atani, On secondary modules over Dedekind domains, Southeast
  • Asian Bull. Math, 25(1) (2001), 1-6.
  • [9] S. Ebrahimi Atani, On secondary modules over pullback rings, Comm. Algebra,
  • 30(6) (2002), 2675-2685.
Konular
Dergi Bölümü Makaleler
Yazarlar

Yazar: S. Ebrahimi Atani

Yazar: M. Sedghi Shanbeh Bazari

Bibtex @araştırma makalesi { ieja296034, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2017}, volume = {21}, pages = {76 - 90}, doi = {10.24330/ieja.296034}, title = {ABSORBING MULTIPLICATION MODULES OVER PULLBACK RINGS}, key = {cite}, author = {Atani, S. Ebrahimi and Bazari, M. Sedghi Shanbeh} }
APA Atani, S , Bazari, M . (2017). ABSORBING MULTIPLICATION MODULES OVER PULLBACK RINGS. International Electronic Journal of Algebra, 21 (21), 76-90. DOI: 10.24330/ieja.296034
MLA Atani, S , Bazari, M . "ABSORBING MULTIPLICATION MODULES OVER PULLBACK RINGS". International Electronic Journal of Algebra 21 (2017): 76-90 <http://dergipark.gov.tr/ieja/issue/27921/296034>
Chicago Atani, S , Bazari, M . "ABSORBING MULTIPLICATION MODULES OVER PULLBACK RINGS". International Electronic Journal of Algebra 21 (2017): 76-90
RIS TY - JOUR T1 - ABSORBING MULTIPLICATION MODULES OVER PULLBACK RINGS AU - S. Ebrahimi Atani , M. Sedghi Shanbeh Bazari Y1 - 2017 PY - 2017 N1 - doi: 10.24330/ieja.296034 DO - 10.24330/ieja.296034 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 76 EP - 90 VL - 21 IS - 21 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.296034 UR - http://dx.doi.org/10.24330/ieja.296034 Y2 - 2016 ER -
EndNote %0 International Electronic Journal of Algebra ABSORBING MULTIPLICATION MODULES OVER PULLBACK RINGS %A S. Ebrahimi Atani , M. Sedghi Shanbeh Bazari %T ABSORBING MULTIPLICATION MODULES OVER PULLBACK RINGS %D 2017 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 21 %N 21 %R doi: 10.24330/ieja.296034 %U 10.24330/ieja.296034
ISNAD Atani, S. Ebrahimi , Bazari, M. Sedghi Shanbeh . "ABSORBING MULTIPLICATION MODULES OVER PULLBACK RINGS". International Electronic Journal of Algebra 21 / 21 (Ocak 2017): 76-90. http://dx.doi.org/10.24330/ieja.296034